# SDR CALA20130708003

- Difficulty date: July 7, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 39,215 hours, 16,157 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Unsecure
- Location: Lt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, BELOW OVERWING SLIDE PACK COVER, SCREW STICKING OUT.  SECURED SCREW AS REQUIRED.
